Skip navigation
Brigham Young University
Math Department

Darrin Doud

322 TMCB
Department of Mathematics
Brigham Young University
Provo, UT 84602

phone:(801)422-1204
fax:(801)422-0504
e-mail:

Publications

  1. A procedure to calculate torsion of elliptic curves over Q
    Manuscripta Mathematica 95(1998), 463-469.

  2. S4 and extensions of Q ramified at only one prime
    Journal of Number Theory 75(1999), 185-197.

  3. Three-dimensional Galois representations with conjectural connections to arithmetic cohomology
    in Number Theory for the Millenium, A.K. Peters, Boston, 2002, 365-375.

  4. Galois representations with conjectural connections to arithmetic cohomology
    with Avner Ash and David Pollack
    Duke Mathematical Journal 112(2002), 521-579.

  5. Wild ramification in number field extensions of prime degree
    Archiv der Mathematik 81 (2003), 646-649.

  6. Wildly ramified Galois representations and a generalization of a conjecture of Serre
    Experimental Mathematics 14:1 (2005), 119-127.

  7. Even icosahedral Galois representations with prime conductor
    with Michael W. Moore
    Journal of Number Theory 118:1, (2006), 62-70

  8. Explicit Frobenius computations supporting a generalization of a conjecture of Serre
    with Brian Hansen
    JP Journal of Algebra, Number Theory and Applications, 6 (2006), 381-398.

  9. Bond-valence methods for pKs prediction. II. Bond-valence, electrostatic, molecular geometry, and solvation effects.
    Barry Bickmore, Kevin M. Rosso, Christopher J. Tadanier, Eric J. Bylaska and Darrin Doud
    Geochimica et Cosmochimica Acta 70 (2006), 4057-4071.

  10. Supersingular Galois representations and a generalization of a conjecture of Serre
    Experimental Mathematics 16:1 (2007), 119-128

  11. Distinguishing contragredient Galois representations in characteristic two
    Rocky Mountain Journal of Mathematics 38:3 (2008), 835-848.

  12. Local corrections of discriminant bounds and small degree extensions of quadratic base fields
    with Sharon Brueggeman
    International Journal of Number Theory 4 (2008), 349-361

  13. Finding Galois representations corresponding to certain Hecke eigenclasses
    with Meghan DeWitt
    International Journal of Number Theory 5 (2009), 1-11

  14. LLL reduction and a conjecture of Gunnells
    with Russell Ricks
    Proceedings of the American Mathematical Society 138 (2010), 409-415.

  15. p-adic properties of coefficients of weakly holomorphic modular forms
    with Paul Jenkins
    International Mathematics Research Notices, 2010:16 (2010), 3184-3206.

  16. Two-divisibility of coefficients of certain weakly holomorphic modular forms
    with Paul Jenkins and John Lopez,
    The Ramanujan Journal, 28 (2012), 89-111.

  17. Reducible Galois representations and the homology of GL(3,Z)
    with Avner Ash
    International Mathematics Research Notices, 2014:5 (2014), 1379-1408.

  18. Proof of a conjecture of Wong concerning octahedral Galois repesentations of prime power conductor
    with Kevin Childers
    Journal of Number Theory, 154 (2015), 101-104.

  19. Highly reducible Galois representations attached to the homology of GL(n,Z)
    with Avner Ash
    Proceedings of the AMS, 143 (2015), 3801-3813.

  20. Relaxation of strict parity for reducible Galois representations attached to the homology of GL(3,Z)
    with Avner Ash
    International Journal of Number Theory, to appear.

  21. Octahedral extensions with a common cubic subfield
    with Kevin Childers
    In review.

Maintained by Darrin Doud.

Copyright 1994-2009. Brigham Young University Department of Mathematics. All Rights Reserved.

.